Ueber Doppelfolgen und Doppelreihen

Franz London

Mathematische Annalen (1900)

  • Volume: 53, page 322-370
  • ISSN: 0025-5831; 1432-1807/e

How to cite


London, Franz. "Ueber Doppelfolgen und Doppelreihen." Mathematische Annalen 53 (1900): 322-370. <http://eudml.org/doc/157982>.

author = {London, Franz},
journal = {Mathematische Annalen},
keywords = {Double infinite series},
language = {ger},
pages = {322-370},
title = {Ueber Doppelfolgen und Doppelreihen},
url = {http://eudml.org/doc/157982},
volume = {53},
year = {1900},

AU - London, Franz
TI - Ueber Doppelfolgen und Doppelreihen
JO - Mathematische Annalen
PY - 1900
VL - 53
SP - 322
EP - 370
LA - ger
KW - Double infinite series
UR - http://eudml.org/doc/157982
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.